# SDR ASAA2016081017880

- Difficulty date: August 10, 2016
- Submitted: September 2, 2016
- Operation: Air carrier
- Aircraft: N793AS
- Make and model: Boeing 737490
- Aircraft serial: 28888
- Aircraft time: 57,202 hours, 32,639 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Bracket
- Part number: 69489856
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL ATTACH BRACKET IS CRACKED ON THE FORWARD SIDE OF STA 360 AT STR 11L.  ACFT GROUNDED.  REMOVED, FABRICATED AND INSTALLED NEW INTERCOSTAL ATTACH BRACKET ON THE FORWARD SIDE OF STA 360 AT STR 11L.  THIS IS A DAMAGE TOLERANCE CATEGORY B REPAIR IAW SRM 51-00- 06 WHICH IS CONTINGENT UPON PERFORMING THE REPEAT INSPECTION OF THE REPAIR AS DEFINED IN SB 737-53A1204, REV 2 AND AD 2012-12-05 TO MAINTAIN CONTINUED 
AIRWORTHINESS IAW EA 400-53EA-17628.
